# SDR ORJA98227

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION AT STATION 200 APPROX 12 INCHES LEFT OF CENTERLINE FORWARD TO AFT CABIN FLOOR.  SUPPORT EXFOLIATED AT AFT END AND CORRODED AT UPPER EDGE HOLES.  FABRICATED NEW EXTUSION IAW DC9 SRM 51-10-2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED EXTRUSION IAW DC9 SRM 51-30-1 AND 51-30-5.  (M)
